MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15339-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, the investigation is not yet completed.
 
Event or Problem Description
The event involved a primary plum set where the customer reported iv tubing is leaking vanilla tpn at the port during patient use in the nursing department.New tubing hung at 2217 and noted to be leaking at 23:30 on 4/23.There was no patient harm reported.
 
Additional Manufacturer Narrative
Received one used partial.List #15339-28, primary plum set, as received, only the drip chamber and spike were returned.As received the filter vent was wetted out shows signs of leaking with prior infusate.The set was leak tested per specifications and could not replicate leakage from the filter vent on the returned sample.The complaint of a leak out of the vent located on the spike of the tubing above the drip chamber can be confirmed due to the presence of fluid residuals as received filter.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22071306
Report Number9615050-2025-00255
Device Sequence Number8398156
Product Code FPA
UDI-Device Identifier00887709102361
UDI-Public(01)00887709102361(17)280101(10)14205088
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15339-28
Device Lot Number14205088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VANILLA TPN, CAPS.
Patient SexUnknown